A new extension of countable compactness
Fleischman, William
Fundamenta Mathematicae, Tome 68 (1970), p. 1-9 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:214180
@article{bwmeta1.element.bwnjournal-article-fmv67i1p1bwm,
     author = {William Fleischman},
     title = {A new extension of countable compactness},
     journal = {Fundamenta Mathematicae},
     volume = {68},
     year = {1970},
     pages = {1-9},
     zbl = {0194.54601},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p1bwm}
}
Fleischman, William. A new extension of countable compactness. Fundamenta Mathematicae, Tome 68 (1970) pp. 1-9. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p1bwm/